MathSciNet Relay Station
MathSciNet bibliographic data
MR2244217 (2007j:35149) 35P20 (47B25 47F05 81Q20)
Hager, Mildred Instabilité spectrale semiclassique pour des opérateurs non-autoadjoints. I. Un modèle. (French) [Semiclassical spectral instability for non-self-adjoint operators. I. A model] Ann. Fac. Sci. Toulouse Math. (6) 15 (2006), no. 2, 243–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement